Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Problem in the ears till the throat on the left side. Swallowing problems. What can be doen for relief?

My ears have been bothering me. I had them checked for ear infection and no problems. It feals like its deep down inside my ear and goes down to my throat especially on my left side. In the morning it is when it bothers me the most. Hard to swollow from that side of throat. had it for over a month, Never hurt enough to go to Doctor but I need some relief now.
Asked On : Thu, 22 Mar 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Hi sir you might be having throat infection or condition cslled stylagia.
In both Condition there is problem in throat and referred pain in the ear.
Right now take pain killer like diclofenac.
You need to consult ENT doctor for throat infection and you need to get x ray done to rule elongated styloid process.
So consult doctor for both conditions.
Answered: Sat, 22 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor